# SDR ABXA000395

- Difficulty date: July 27, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR WAS CRACKED IN 2 PLACES AT NR 2 STOP.  REPLACED FORWARD LOWER CARGO DOOR.
